Certain convergent difference schemes for the Navier–Stokes equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 8, Tome 125 (1973), pp. 164-172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_125_a9,
author = {A. P. Oskolkov},
title = {Certain convergent difference schemes for the {Navier{\textendash}Stokes} equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {164--172},
year = {1973},
volume = {125},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_125_a9/}
}
A. P. Oskolkov. Certain convergent difference schemes for the Navier–Stokes equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 8, Tome 125 (1973), pp. 164-172. http://geodesic.mathdoc.fr/item/TM_1973_125_a9/